MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510826
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: catheter, urological.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
End user reports "pain and burning in her urethra and rectum after use of t10 catheters from lubricant that all "smelled like alcohol" from her newest shipment." on (b)(6) 2022 consumer had reported burning after use of the ultra10 catheters which was captured in a separate complaint case.She said she was then sent a new shipment of her usual t10 catheters and she noted that the catheters lubricant had the same "alcohol smell" as the ultra10s had prior to use and caused her burning after cathing, stating it felt like the newer t10s "set her on fire".She said she still now , a week and half later, has burning in urethra.She has stopped cathing and the burning is still present today, however, less than last week.She feels like she is leaking more urine has more frequency to void small amounts of urine as well, denies fevers.She has been trying to drink more water and less soda which has been helping.She said the burning also migrated to her rectum and causing burning and itching and "she can barely sit down." she thinks something has changed in the lubricant, noted by the alcohol smell, that caused her to have this reaction.She said nothing on the outside packaging or with the catheter looks odd, they are all sealed as before.She was always used to using t10 catheters for a very long time, they never caused her itching, burning or discomfort.She said the "t10 never smelled in this way, like alcohol, before.She did say she had a uti last month, her only symptom was that she felt like she could not void, her last day of taking antibiotics was (b)(6) she had marked on her calendar but she does not get utis often.She said she did get her urine checked by her md and an antibiotic was prescribed which helped her symptoms at that time.It was only shortly after she had these catheters that caused this burning after use that the lubricant had this alcohol smell.She said the only allergies she is aware of is to antibiotics, however, she could not relay to me which ones as she has allergies to many." end user was advised to discontinue use of catheters that had this "alcohol smell" she is describing, which she stated she already has.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15051176
Report Number1049092-2022-00310
Device Sequence Number11958076
Product Code GBM
UDI-Device Identifier00815947020376
UDI-Public00815947020376
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2026
Device Model Number510826
Device Lot Number210923-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale